MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0887-8994(98)00029-0

Медицинская библиотека · Pediatric neurology · 1998

Drop episodes in Coffin-Lowry syndrome: exaggerated startle responses treated with clonazepam.

Nakamura M, Yamagata T, Momoi M Y, Yamazaki T

Клинический случайСтатьяПеревод в очереди

Аннотация

A 16-year-old girl had fully manifested Coffin-Lowry syndrome and drop episodes. Her drop episodes were precipitated by sudden unexpected tactile or auditory stimuli associated with the electrostatic circumstances in her leg muscles immediately after the stimuli. Studies revealed that her drop episode symptom was an unusual type of startle response and that it may be associated with Coffin-Lowry syndrome.

Для цитирования: Nakamura M, Yamagata T, Momoi M Y, Yamazaki T. Drop episodes in Coffin-Lowry syndrome: exaggerated startle responses treated with clonazepam.. Pediatric neurology. 1998. DOI: 10.1016/s0887-8994(98)00029-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.